Spider veins and vericose veins and entocort

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

nikki0294
Regular Member


Date Joined Sep 2007
Total Posts : 219
   Posted 5/10/2008 2:08 PM (GMT -7)   
I recently went to the dermatologist due to some irritation that would clear on my legs.  He said it was severe dry skin and then I asked about all the veins making road maps on my legs since I have been diagnosed with crohn's disease last summer.  He said he thought it was from the entocort (which I am still on since September).  Just wondering if anyone has this issue from the medicine, crohn's or just that I am going to be 44 in June?? 
 
Thanks
Christine
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, February 26, 2017 10:03 AM (GMT -7)
There are a total of 2,765,938 posts in 304,199 threads.
View Active Threads


Who's Online
This forum has 150867 registered members. Please welcome our newest member, Landi.
435 Guest(s), 14 Registered Member(s) are currently online.  Details
vanagirl, KB69, Psilociraptor, BnotAfraid, mattamx, mikeb2308, Purrrsiankitty, getting by, jdvert, The Sally, Wesley, Labradorite, irish4me, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer